# SDR UPS97822790

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932975N
- Condition: Corroded
- Location: Bs 1690-1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 1690-1700 BETWEEN STR 30R-32R, SKIN INTERNALLY HAS LARGE AREA OF CORROSION.  REMOVED AND REPLACED SKIN FROM STA 1690-1890 LONG 28L-28R IAW DWG 5649329 AND SRM 51-1-21, 51-1-20D, AND 51-1-8.
